Symplectic and Contact Geometry with Complex Manifolds

Authors

  • AKM Nazimuddin Department of Mathematical and Physical Sciences, East West University, Dhaka-1212
  • Md Showkat Ali Department of Applied Mathematics, University of Dhaka, Dhaka-1000

DOI:

https://doi.org/10.3329/ganit.v39i0.44163

Keywords:

Symplectic, Contact, Complex manifold

Abstract

In this paper, we discuss about almost complex structures and complex structures on Riemannian manifolds, symplectic manifolds and contact manifolds. We have also shown a special comparison between complex symplectic geometry and complex contact geometry. Also, the existence of a complex submanifold of n-dimensional complex manifold which intersects a real submanifold

GANIT J. Bangladesh Math. Soc.Vol. 39 (2019) 119-126

Downloads

Download data is not yet available.
Abstract
839
PDF
619

Downloads

Published

2019-11-19

How to Cite

Nazimuddin, A., & Ali, M. S. (2019). Symplectic and Contact Geometry with Complex Manifolds. GANIT: Journal of Bangladesh Mathematical Society, 39, 119–126. https://doi.org/10.3329/ganit.v39i0.44163

Issue

Section

Articles